# SDR CHQA201000039

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 15,929 hours, 13,623 cycles
- Engine: Allsn AE3007A
- Engine time: 14,457 hours, 12,275 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: NOTSERIALIZED
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER ENTERING CRUISE THE CREW REPORTED AN E1 FIRE DET FAIL MESSAGE.  THE CREW CHECKED ALL INDICATIONS AND ALL WERE WITHIN NORMAL OPERATING RANGES.  THE QRH WAS RUN AND IT WAS DECIDED TO DIVERT TO IND.  THE AIRCRAFT LANDED IN IND WITHOUT INCIDENT AND WAS INSPECTED BY FIRE CREWS WITH NO FIRE BEING NOTED.  MAINTENANCE REPLACED THE LEFT FIRE DETECTOR IAW EMB 135 AMM CH 26-11-01.  FUNCTIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
